# SDR DALA2024101009960

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 59,117 hours, 31,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Fumes
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3142 FUME EVENT DURING DESCENT. REPORTED A HYDRAULIC/FUEL SMELL. CORRECTIVE ACTION: C/W AMDS W/C 0550-2002. PERFORMED ECS DECOMANITAION IAW W/C 2100-2005. (6659272)
